# SDR DALA2024010900342

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,768 hours, 32,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT AREA CONTINUITY FITTING RH SIDE. CORRECTIVE ACTION: REPAIRED PER ER/A 613423-14AD. (0143125)
